Jump to content
Important Survey - Please Participate ×

Severe insomnia, is this normal?


[a9...]

Recommended Posts

[a9...]
I’m still on 3.75mg down from 7.5mg of Ativan and can’t sleep, my 9th time going off, I’m on three antipsychotics still can’t sleep, will I die from this severe insomnia? Benzos never worked for me only for a month then they stopped working.
Link to comment
Share on other sites

No, you won't die from lack of sleep.  Your body will use "microsleep" to sustain you until it can even out.  Sorry you are on such a high dose yet.  The antipsychotics could be contributing to your sleep issues?  Although many seem to have had luck sleeping with low dose seroquel.
Link to comment
Share on other sites

[a9...]

No, you won't die from lack of sleep.  Your body will use "microsleep" to sustain you until it can even out.  Sorry you are on such a high dose yet.  The antipsychotics could be contributing to your sleep issues?  Although many seem to have had luck sleeping with low dose seroquel.

 

I’m on sedative antipsychotics just for sleep and anxiety, I suppose I’m to severe in benzo wd for them to work. I’ already two years without decent sleep, Im so dissociated that I almost dont know who I am and where I am its my 9th wd because of crazy doctors putting me on and off benzos.

Link to comment
Share on other sites

Tapering off of Ativan is hard, and you are on a high dose.  If you are having issues, then slow up your taper.

 

You are on a lot of pills.  Ask your doctor about tapering.  My doctor wanted me off Ambien before tapering off Ativan.

 

 

Link to comment
Share on other sites

[a9...]

Tapering off of Ativan is hard, and you are on a high dose.  If you are having issues, then slow up your taper.

 

You are on a lot of pills.  Ask your doctor about tapering.  My doctor wanted me off Ambien before tapering off Ativan.

 

It’s not working for me anymore so slowing down my taper won’t make it easier, it is my 9th time going off, benzos stopped working for me completely.  :(

Link to comment
Share on other sites

Well still take it slow to minimize the withdrawal symptoms.  Yes, they stopped working for me too...this is typical and leads to people taking more than prescribed...I know I did.

 

I finally broke free, and I want the same for you!  Please talk to a doctor and see what other options you have.

Link to comment
Share on other sites

[a9...]

Well still take it slow to minimize the withdrawal symptoms.  Yes, they stopped working for me too...this is typical and leads to people taking more than prescribed...I know I did.

 

I finally broke free, and I want the same for you!  Please talk to a doctor and see what other options you have.

 

its hard to go slow when u have all wd symptoms because u are 9th time in wd and i total tolerance, Im going 0.25mg every five days, thats all I can tolerate.

Link to comment
Share on other sites

  • 2 weeks later...

akul I am also not able to cut much of my medicine. I have been on my medcine for 30 years at a very high dose. I started having sleep issue almost two years ago with some other stuff that was quite scary. I found a doctor that would taper me but she messed it up and she rapid tapered me.

 

My sleep was terrible for year and half or more. There were times of no sleep (zero) for 5 or 7 or more days at a time. I would get by with micro sleeps. I thought i would go insane. I had some pretty dark thoughts at times as well. I watched what I ate, detoxed and and walked when I could. Things finally started clearing up probably around this Jan or Feb. I started getting 4-5 hours of sleep and now I am getting on some nights 7 hours. I still have nights of zero sleep but it is nothing like it was before. I am still doing my taper and I am sure I will have many more sleepless nights because I have to make some big cuts or I will be cutting for years and years. But it has been nice to finally get some sleep after almost 2 years.

 

I hope it gets better for you. Im sure sleep will return. I also thought that sleep would never return for me but it did and I am sure it will for you.

 

Good luck.

Link to comment
Share on other sites

@[...]

 

I hear you.  Near the end I felt like .25mg was a placebo, that led me to jump.  Again, try to find a doctor that can recommend some alternatives.  I wish you all the best.

Link to comment
Share on other sites

×
×
  • Create New...